Link with joint pain and the mini pill

Hi, I posted a reply to a posting about connection with joint pain and using the mini pill about a year and half ago. I am so pleased I had read the different posts. I have had endometriosis for last 15 years or so, and had always been on the combined pill which seemed to work well for me. I was advised by my GP to stop taking it last year as I my age of 44 put me at risk. So I went onto the mini pill, which seemed the answer to all my problems. Within

a couple of months, my joints were so painful and felt spongy , even my jaw hurt. My finger joints swelled up. I was tested for arthritis but this came back as clear. Luckily when I googled it , I came to this site and read a posting from other people with similar problems. I stopped taking the pill straight away, thankfully most of my joint pain stopped almost instantly. I reported it to my Dr who said he would let the company know, but not sure if this was followed up.

I've now had over a year of not being on any pill, and have been ok until recently, started with pain in my sides. A scan has just showed up endo systs which may require surgery,

but I think the discussion on whether to go back on a pill will come back up. So now wondering do I try another pill ? or hoping there might be another solution.

Thanks again to everyone's comments which were so helpful, as very worrying that this link between joint pain and the mini pill is not more common knowledge.

1 Reply

oldestnewest
  • Do you know what causes it? I've been to the doctor but she just said the joint pain is normal and not to worry and that I should take more since the pill is no longer working at a low dose.

    I'm on calcium, vitamin D, and fish oils too.

    My muscles feel so achy and my feet sometimes feel like they're 100 pounds, plus things feel really heavy lately.

You may also like...